# SDR MALA976259

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501122804
- Condition: Inop
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER ANNUNCATOR LIGHT ON.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY.  OPS CHECK GOOD.
